Geometric & Functional Analysis GAFA

, Volume 15, Issue 1, pp 106–189

Fraïssé Limits, Ramsey Theory, and topological dynamics of automorphism groups

Original Paper

DOI: 10.1007/s00039-005-0503-1

Cite this article as:
Kechris, A.S., Pestov, V.G. & Todorcevic, S. GAFA, Geom. funct. anal. (2005) 15: 106. doi:10.1007/s00039-005-0503-1

No Abstract.


Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of Mathematics PasadenaUSA
  2. 2.Department of Mathematics and StatisticsUniversity of OttawaOttawaCanada
  3. 3.UFR de MathématiquesUMR 7056 Université Paris VIIParis Cedex 05France

Personalised recommendations